# SDR FDEA201108243463

- Difficulty date: August 24, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 37,168 hours, 21,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53879030200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX LT FR 49 HAS OXIDATION AT UPPER SURFACE BETWEEN STR 27-28.  BELOW SEAT TRACK 6L DEFECT MEASURES 8 SQ INCHED IN THE CORNER.  CLEANED UPPER SURFACE OF CWT BOX FR 49 STR 27-28 AT ST 6L IAW SRM 51-74-10.  R & R FASTENER IAW SRM 51-40-21.  REMOVED AND REINSTALLED FITTING SRM 51-72-10 ROTO PROBE OF FASTENER HOLES SHOWS NO CRACKS OR CORROSION IAW NTM 51-10-08 LIMITS ARE 006 AND 008  ORIGINAL MAT .157 AFTER REMOVAL 150 THE OTHER AREA ORIGINAL MAT .102 AFTER .096 MATERIAL LOSS IS WITHIN LIMITS IAW DWG A53811705.
